# SDR CA960122009

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: GR9080J4A
- Condition: Loose Screws
- Location: Body
- Component: Romec
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION A SEVERE FUEL LEAK WAS NOTICED FROM THE ENGINE. INVESTIGATION REVEALED THE SCREWS WHICH HOLD THE FUEL PUMP BODY TOGETHER HAD BACKED OUT AND ALLOWED FUEL TO LEAK AT THE UPPER SEAMLINE . THE FUEL PUMP RETAINING SCREWS WERE TIGHTENED AND RELOCKWIRED. THE PUMP CHECKED SERVICEABLE AND NO FURTHER ACTION WAS REQUIRED.
